Doctor insights on:
Stopped my Concerta XL 54mg for four days. Took first dose today since then. Had headache, nausea and tired all day. I have just vomited. Serious?
Concerta: I assume when you started Concerta you started at a much lower dose & went up over mos-yr to 54mg. While holding for a few days is often helpful (only if recommended by your prescribing provider), restarting can cause many symptoms due to such a high dose given for '1st time' again since technically completely out of the body in 4-5 (3.5 hrs x5) half lives. If recurs or worsens may seek attention.
I suffer from severe ADHD. I took methylamphetamine, antidepressant, anxiofit/anxiocalm and moodstab but they didn't work. Concerta calmed me for a while. Now I feel sick, anxious, nauseous and sleep all day. How to treat my severe ADHD?
Need more info: Your presentation suggests that other things are going on in addition to the adhd, which I hope was carefully diagnosed. Nausea and sleepiness are not typical symptoms of adhd. Concerta is more likely to produce insomnia than sleepiness, although it sometimes can cause nausea. Some of your symptoms sound like withdrawal symptoms? It is important to avoid self-medicating- even occasionally.See 2 more doctor answers
After over a year of taking Ritalin (methylphenidate) 20 mg prn w/no side effects, it begins causing nausea, what could cause this?
Ritalin (methylphenidate): Not likely related. Explore other causes of stomach upset with your doctor.
I'm having nausea with Strattera 100mg. I start from once to twice a day. I'm on Ritalin 40-60 mg per day too. How long it will take nausea to go away?
Possible dose effect: With the Ritalin and Strattera at those doses, you are taking a fair amount of medication. The nausea may be a result of the fact that you are on high doses of both medications. I would talk to your doctor about how to reduce one or both of the doses of those medications to see whether that helps with the nausea.
On ritalin (methylphenidate) 6 months just started getting mild daily nausea. Would switching to Adderall help?
Would look for a: Different cause nausea first. It would be unusual for the nausea to start this late in treatment. The G.I. Side effects usually start at the very beginning of treatment and last briefly and then go away. I wouldn't expectit to start six months in. Please meet with your family doctor and look for another cause. I don't think that switching medications would be a good idea necessarily at this time. Best wishes.
40mg Ritalin in morning. Had migraine so 2advils & 2 paracetamols. Then 8mgzofran for nausea. A few hrs later again 8mg Zofran (ondansetron). Feel very sick. Overdose?
Describe sick.: Is migraine your diagnosis or professional's.? You were sick before you took all meds except Ritalin (methylphenidate). Did your headache get worse or your nausea? Your resistance to pain relief can suggest tolerance. Unless other meds or substances are involved you are at higher risk for drug-drug interactions than OD. If your symptoms persist or worsen consider a visit to your ER or urgent care.
POSSIBLE. ......,: If taken in empty stomach, sometimes. The recommendation though is to take in empty stomach, because food can delay absorption. Try with breakfast, if doesn't help, talk to your doc.
Started Zoloft for anxiety & in 2 days had horrible diarrhea, nausea & anxiety got worst. Also taking concerta, synthroid, Nexium (esomeprazole) & zantac. What's wrong?
Not recommended: The Concerta has been approved for the treatment of ADHD and a few of rather narrow list of conditions. Since it is a stimulant, (noradrenergic), it increases heart rate and output, as well as overall metabolism, mimicking stress (fight and run instinct). This could be mistaken for false high energy). Use of these meds are for ADHD because of target effects mainly in the prefrontal cortex.
Yes: There are no drug-drug interactions between mannitol and concerta.
Yes.: No problem, even if both in system at same time, providing you are taking each properly.
Different classes: Concerta is methylphenidate delivered in a sophisticated capsule that uses osmotic pressure to deliver the medication over time. Adderall (dextroamphetamine and racemic amphetamine) is a form of amphetamine that is delivered either as immediate release or in beaded form with half released immediately and the second half released 3 1/2 to 4 hours later. Both are stimulants with similar benefits, efficacy, and se.See 1 more doctor answer
Yes: Yes.Get a more detailed answer ›
Discuss w/your doc: I'm sorry, but we really don't know enough about you to recommend one drug over another for you. The best person to talk about this with, would be your own psychiatrist who knows your full history. Most likely s/he has followed you on these medicines for awhile also? You should ask your doctor about anything you don't understand on prescriptions or reasoning for them. Best wishes.See 1 more doctor answer
Huh?: I don't know if I understand the question. If you're asking if Concerta will help your milk allergy, the answer is no. If you're asking if you will be harmed by Concerta because you're allergic to milk, my answer is "i don't see the connection". I want to make sure you understand that Concerta is a prescription medication for adhd, and as far as I know, it has nothing to do with milk or allergy.